# SDR UALA2011111806337

- Difficulty date: November 17, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 68,262 hours, 25,356 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Module
- Part number: 233T620119
- Part serial: 81979
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM COMPLETELY INOP.  INDICATOR AND RUDDER DO NOT MOVE.  MAINT TEXT: DUE HISTORY, RECOMMEND REPLACEMENT OF RUDDER TRIM ACTUATOR REF SVC TIP. PCN 563-9038 AVAIL SFO.  REPLACED AILERON AND RUDDER TRIM CONTROL MODULE PER MM, OPS CHECKED GOOD.
